Skip to Main content Skip to Navigation
Journal articles

Some positive dependence stochastic orders

Abstract : In this paper we study some stochastic orders of positive dependence that arise when the underlying random vectors are ordered with respect to some multivariate hazard rate stochastic orders, and have the same univariate marginal distributions. We show how the orders can be studied by restricting them to copulae, we give a number of examples, and we study some positive dependence concepts that arise from the new positive dependence orders. We also discuss the relationship of the new orders to other positive dependence orders that have appeared in the literature.
Complete list of metadata
Contributor : Antoine Haldemann Connect in order to contact the contributor
Submitted on : Wednesday, November 24, 2010 - 9:56:50 AM
Last modification on : Saturday, June 25, 2022 - 10:51:30 AM

Links full text





Marco Scarsini, Antonio Colangelo, Moshe Shaked. Some positive dependence stochastic orders. Journal of Multivariate Analysis, Elsevier, 2006, Vol.97, N°1, pp. 46-78. ⟨10.1016/j.jmva.2004.11.006⟩. ⟨hal-00539122⟩



Record views